# SDR SWAA2013110722042

- Difficulty date: October 2, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 34,842 hours, 23,773 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070004
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLASHLIGHT HOLDER BOTTOM END BROKEN.  R & R HOLDER IAW SRM.
